# SDR SWAA070026

- Difficulty date: January 3, 2007
- Submitted: January 4, 2007
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 7,214 hours, 3,999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417A5701
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS LIGHT COVER AT LEFT AFT CABIN LOOSE.  SECURED COVER PER MM.
